# SDR DALA2022022300068

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,854 hours, 8,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3358- MISC/DE- DUE TO HYD B SYS LO PR, AND HYD B SYS LO LVL MESSAGES. CORRECTIVE ACTION: FOUND LEAKING LINE AT B NUT ON ALTERNATE PARK BRAKE ACCUMULATOR. RETORQUED B NUT. REPLACED DAMAGED SUPPORT CLAMP ON LINE. REPLACED BLUE SYSTEM FILTERS, ENGINE DRIVEN & ELECTRICAL HYDRAULIC PUMPS DUE TO TOTAL B SYSTEM FLUID LOSS. OPS & LEAK CHECKS OK. (8418432)
